# SDR QXEA2019120900449

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 1,525 hours, 987 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTS NO T/O TRIM WARNING PRIOR TO T/O. ABORTED TAKEOFF AND RETURNED TO GATE. REMOVED FROM SERVICE. CYCLED A/C PWR PITCH TRIM IND. RETURNED ON PWR UP. C/W OPS TEST OF HORIZ. STAB IAW AMM TASK  27-40-00-710-801-A. OPS CK GOOD. PITCH TRIM IND. FUNCTIONS NORMALLY. RETURNED TO SERVICE.
